# SDR ASOA20130326106

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 34,688 hours, 26,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  INTERNAL FUSELAGE SKIN BETWEEN FRAMES 11-12 STRINGER 20-21L HAS CORROSION.  MX REPAIRED SKIN IAW EC5330-02719.  ACFT APPROVED FOR RETURN TO SERVICE.
